# SDR ASAA2018121827490

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 11,327 hours, 3,594 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Unserviceable
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF AIR ENG 1 BLEED FAULT GROUNDED - YES. REMOVED UNSERVICEABLE BLEED PRESSURE REG VALVE AND INSTALLED SERVICEABLE VALVE IAW AMM 36-11-52. LEAK CK AND OPS CK GOOD.
